# SDR ASAA2023062443912

- Difficulty date: June 24, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,835 hours, 16,336 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT131976
- Condition: Leaking
- Location: #1 Engine
- Part time: 45,975 hours, 13,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. (#PRI2/ETOPS)ENGINE POWER RUN REQUIRED. GROUNDED - YES. ACCOMPLISHED TSR STEPS 8 THROUGH 13, STEP 9 OIL SUPPLY TUBE WAS SERVICABLE AND DOES NOT REQUIRE REPLACEMENT. STEP 10 ITEM 500 NIPPLE WAS FOUND BLOCKED AND WAS REPLACED. STEP 12 OIL INLET COVER IS REMOVED AND NEEDS TO BE REPLACED DUE TO EXCESSIVE COKING, STEP 13 NO DEFECTS/DAMAGE NOTED. OIL/AIR SEPARATOR WAS FOUND WITH ERROSION AROUND EDGES WHERE THE SCREEN IS, REF LP 60556335. INSTALLATION IS REQUIRED. REPLACED TRF OIL INLET COVER IAW AMM 72-56-00-400-801-F00 STEPS G(1) - H(2). LEAK CHECK REQ. ASA 41947 07/06/2023AFTER ACCOMPLISHING LK CK, FOUND OIL PUDDLING IN THE PRIMARY PLUG, SOURCE UNDETERMINED. REMOVED PLUG AND FLANGE. VERIFIED RTF CAVITY WAS DRY WITH NO LEAKS FROM THE TRF OR AFT SUMP DRAIN PORTS. OIL SOURCE IS FROM THE SHAFT AREA LEAKING OUT OF THE FLAME ARRESTOR. REPLACED THE LUBE UNIT REF MM 79-21-00. ALL LK AND OPS CKS GOOD. REINSTALLED FLANGE AND PLUG ASSY REF MM 72-56-00 AND MM 78-11-02. TSR COMPLETE.
